Switched nonlinear singular systems with time-delay: Stability analysis

Iman Zamani, Masoud Shafiee, Asier Ibeas

Research output: Contribution to journalArticleResearchpeer-review

35 Citations (Scopus)

Abstract

Copyright © 2014 John Wiley & Sons, Ltd. This paper presents an approach to the stability analysis of a class of nonlinear interconnected continuous-time singular systems with arbitrary switching signals. This class of interconnected subsystems consists of unknown but bounded state delay and nonlinear terms, and each subsystem can be globally stable, unstable, or locally stable. By constructing a new Lyapunov-like Krasovskii functional, sufficient conditions are derived and formulated to check the asymptotic (exponential) stability of such systems with arbitrary switching signals. Then, some new general criteria for asymptotic (exponential) stability with average dwell-time switching signals are also established. The theoretical developments are demonstrated by two numerical simulations.
Original languageEnglish
Pages (from-to)1497-1513
JournalInternational Journal of Robust and Nonlinear Control
Volume25
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • hybrid systems
  • nonlinear singular systems
  • stability analysis
  • time-delay

Fingerprint Dive into the research topics of 'Switched nonlinear singular systems with time-delay: Stability analysis'. Together they form a unique fingerprint.

Cite this